PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 15 | 2 | 187-195
Tytuł artykułu

Output stabilization for infinite-dimensional bilinear systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to extend results on regional internal stabilization for infinite bilinear systems to the case where the subregion of interest is a part of the boundary of the system evolution domain. Then we characterize either stabilizing control on a boundary part, or the one minimizing a given cost of performance. The obtained results are illustrated with numerical examples.
Rocznik
Tom
15
Numer
2
Strony
187-195
Opis fizyczny
Daty
wydano
2005
otrzymano
2004-02-20
Twórcy
autor
  • MACS Group AFACS UFR,Faculty of Sciences, University of Moulay Ismail, 4010 Meknes, Morocco
  • MACS Group AFACS UFR,Faculty of Sciences, University of Moulay Ismail, 4010 Meknes, Morocco
Bibliografia
  • Ball J. and Slemrod M. (1979): Feedback stabilization of distributed semilinear control systems. - J. Appl. Math. Opt., Vol. 5, No. 5, pp. 169-179.
  • Ball J., Marsden J.E. and Slemrod M.(1982): Controllability for distributed bilinear systems. - SIAM. J. Contr. Optim., Vol. 20, No. 4, pp. 575-597.
  • Chilov G. (1970): Analyse mathèmatique. Fonctions de plusieurs variables rèelles. - Moscow: Mir, (in French).
  • Kato T. (1980): Perturbation Theory for Linear Operators. - Berlin: Springer.
  • Pazy A. (1983): Semi-Groups of Linear Operators and Applications to Partial Differential Equations. - New York: Springer.
  • Quinn J.P. (1980): Stabilization of bilinear systems by quadratic feedback control.- J. Math. Anal. Appl., Vol. 75, No. 1, pp. 66-80.
  • Triggiani R. (1975): On the stabilizability problem in Banach space. - J. Math. Anal. Appl., Vol. 52, pp. 383-403.
  • Zerrik E. and Ouzahra M. (2003a): Regional stabilization for infinite-dimensional systems.- Int. J. Contr., Vol. 76, No. 1, pp. 73-81.
  • Zerrik E., Ouzahra M. and Ztot K. (2004): Regional stabilization for infinite bilinear systems. - IEE Contr. Theory Appl., Vol. 151, No. 1, pp. 109-116.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv15i2p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.